# SDR SMPA99002

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711AS
- Make and model: Dhav DHC6200
- Aircraft serial: 202
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 197.5-222.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PPG - DISCOVERED SEVERE CORROSION ON RT WING MAIN SPAR CAPS DURING AD 94-08-10, AND SP NR 57 INSPECTION.  CORROSION WAS FOUND ON BOTH LOWER FORWARD AND AFT SPAR CAPS.  THE FORWARD SPAR CAP IS CORRODED IN WING BAY STA 197.5 TO 210.0.  THE AFT SPAR CAP CORROSION IS CENTERED IN WING BAY STA 210.0 AND 222.5.  THE CORROSION IS CONTAINED ONLY ON THE SPAR CAPS WITHIN THESE TWO BAYS.  THE HORIZONTAL LEG OF THE CAPS SHOWED EVIDENCE OF EXFOLIATION TO A DEPTH OF AT LEAST HALF THE THICKNESS OF THE EXTRUSION.
